# SDR AALA202007169003

- Difficulty date: July 15, 2020
- Submitted: July 16, 2020
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 39,338 hours, 14,079 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Part number: MS288892
- Condition: Defective
- Location: R4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - R4 DOOR, "CHECK DOOR PRESS" LIGHT ON CIDS (CABIN INTERCOMMUNICATATION DISPLAY SYSTEM) PANEL.  REMOVED AND REPLACED R4 DOOR, ASSIST BOTTLE SERVICING VALVE PER AMM 52-13-14, AIPC 52-13-14-01E, LEAK CHECK GOOD.
